# SDR 2008UALA05933

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 32,380 hours, 11,685 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LAVATORY TOILET BOWL FLUSH SYSTEM INOPERATIVE AT AFT CABIN LIGHT AFT LAV.  CREW COMMENTS:  BOTH AFT LAV TOILETS FLUSH SYSTEMS ARE INTERMITTENT.
